# SDR SWAA2024013046004

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 55,952 hours, 33,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT SIGN COVER KNOCKED OFF FWD SIDE<[01] RESECURED EMERGENCY EXIT SIGN COVER AS REQUIRED PER SIP
